Search Results

There are 12771 results for: content related to: Non-uniform velocity distribution effect on the Betz–Joukowsky limit

  1. Fine singularity analysis of solutions to the Laplace equation

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1734–1745, Adam Kubica and Piotr Rybka

    Version of Record online : 21 MAY 2014, DOI: 10.1002/mma.3182

  2. On the longtime behavior of a 2D hydrodynamic model for chemically reacting binary fluid mixtures

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 726–743, Stefano Bosia, Maurizio Grasselli and Alain Miranville

    Version of Record online : 19 JUL 2013, DOI: 10.1002/mma.2832

  3. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Version of Record online : 14 FEB 2012, DOI: 10.1002/rnc.2785

  4. Computational nonlinear stochastic homogenization using a nonconcurrent multiscale approach for hyperelastic heterogeneous microstructures analysis

    International Journal for Numerical Methods in Engineering

    Volume 91, Issue 8, 24 August 2012, Pages: 799–824, A. Clément, C. Soize and J. Yvonnet

    Version of Record online : 5 JUN 2012, DOI: 10.1002/nme.4293

  5. Global existence and blow-up solution for doubly degenerate parabolic system with nonlocal sources and inner absorptions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 4, 15 March 2014, Pages: 551–561, Xiulan Wu and Wenjie Gao

    Version of Record online : 19 JUN 2013, DOI: 10.1002/mma.2813

  6. Generalized Weyl–Wigner–Moyal–Ville Formalism and Topological Groups

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 17–42, Jan J. Sławianowski, Vasyl Kovalchuk, Agnieszka Martens, Barbara Gołubowska and Eliza E. Rożko

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1531

  7. Well-posedness and regularity of Euler–Bernoulli equation with variable coefficient and Dirichlet boundary control and collocated observation

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 18, November 2014, Pages: 2889–2905, Ruili Wen, Shugen Chai and Bao-Zhu Guo

    Version of Record online : 20 NOV 2013, DOI: 10.1002/mma.3028

  8. Simulation from a known Cox MSM using standard parametric models for the g-formula

    Statistics in Medicine

    Volume 33, Issue 6, 15 March 2014, Pages: 1001–1014, Jessica G. Young and Eric J. Tchetgen Tchetgen

    Version of Record online : 22 OCT 2013, DOI: 10.1002/sim.5994

  9. You have full text access to this Open Access content
    Variable-rate adaptive modulation with optimum switching thresholds for cooperative systems with relay selection

    Wireless Communications and Mobile Computing

    Volume 13, Issue 13, September 2013, Pages: 1161–1176, Mohammad Torabi and David Haccoun

    Version of Record online : 3 OCT 2011, DOI: 10.1002/wcm.1168

  10. A suite of abstract domains for static analysis of string values

    Software: Practice and Experience

    Volume 45, Issue 2, February 2015, Pages: 245–287, Giulia Costantini, Pietro Ferrara and Agostino Cortesi

    Version of Record online : 16 AUG 2013, DOI: 10.1002/spe.2218

  11. Multiperson zero-sum differential games for a class of uncertain nonlinear systems

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 3-5, March-May 2014, Pages: 205–231, Derong Liu and Qinglai Wei

    Version of Record online : 16 OCT 2012, DOI: 10.1002/acs.2349

  12. Existence and stability of traveling wave solutions to one-sided mixed initial-boundary value problem for first-order quasilinear hyperbolic systems

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 8, 30 May 2015, Pages: 1530–1556, Cunming Liu and Peng Qu

    Version of Record online : 13 MAY 2014, DOI: 10.1002/mma.3166

  13. Existence and asymptotic behavior of solutions for quasilinear parabolic systems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 13, 15 September 2013, Pages: 1713–1725, Canrong Tian

    Version of Record online : 31 JAN 2013, DOI: 10.1002/mma.2717

  14. On absolute (robust) stability: slope restrictions andstability multipliers

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 1, 10 January 2013, Pages: 77–103, Vl. Răsvan, Daniela Danciu and D. Popescu

    Version of Record online : 23 OCT 2011, DOI: 10.1002/rnc.1821

  15. Interval observer with near optimal adaptation dynamics. Application to the estimation of lipid quota in microalgae

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 6, April 2014, Pages: 1142–1157, Francis Mairet, Marcelo Moisan and Olivier Bernard

    Version of Record online : 6 DEC 2012, DOI: 10.1002/rnc.2934

  16. Further results on H ∞  control for discrete-time uncertain singular systems with interval time-varying delays in state and input

    Optimal Control Applications and Methods

    Volume 34, Issue 3, May/June 2013, Pages: 328–347, Huanyu Zhu, Xian Zhang and Shaochun Cui

    Version of Record online : 27 APR 2012, DOI: 10.1002/oca.2023

  17. An exact non-linear Navier–Stokes compressible-flow solution for CFD code verification

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 157–176, Joe Iannelli

    Version of Record online : 7 SEP 2012, DOI: 10.1002/fld.3731

  18. Numerical modelling of thermomechanical solids with highly conductive energetic interfaces

    International Journal for Numerical Methods in Engineering

    Volume 93, Issue 5, 3 February 2013, Pages: 551–574, A. Javili, A. McBride and P. Steinmann

    Version of Record online : 18 SEP 2012, DOI: 10.1002/nme.4402

  19. Stress-hybrid quadrilateral finite element with embedded strong discontinuity for failure analysis of plane stress solids

    International Journal for Numerical Methods in Engineering

    Volume 94, Issue 12, 22 June 2013, Pages: 1075–1098, Jaka Dujc, Boštjan Brank and Adnan Ibrahimbegovic

    Version of Record online : 5 APR 2013, DOI: 10.1002/nme.4475

  20. Sensor network design for complex systems

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 6, June 2012, Pages: 496–515, A. Chamseddine and H. Noura

    Version of Record online : 15 DEC 2011, DOI: 10.1002/acs.1297